Advertisement

Mathematische Annalen

, Volume 154, Issue 2, pp 171–180 | Cite as

On the spectrum of a topological tensor product of locally convex algebras

  • Anastasios Mallios
Article

Keywords

Tensor Product Topological Tensor Topological Tensor Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Arens, R. F.: The spaceL ω and convex topological rings. Bull. Am. Math. Soc.52, 931–935 (1946).Google Scholar
  2. [2]
    Bourbaki, N.: Algèbre, Chap. III. Act. Sci. et Ind. 1044, Paris 1958.Google Scholar
  3. [3]
    -- Topologie Générale, Chap. I–II. Act. Sci. et Ind. 1142, Paris 1961.Google Scholar
  4. [4]
    -- Topologie Générale, Chap. X. Act. Sci. et Ind. 1084, Paris 1961.Google Scholar
  5. [5]
    -- Espaces vectoriels topologiques, Chap. III–V. Act. Sci. et Ind. 1299, Paris 1955.Google Scholar
  6. [6]
    Gelbaum, B. R.: Tensor products of Banach algebras. Canad. J. Math.11, 297–310 (1959).Google Scholar
  7. [7]
    —— Note on the tensor product of Banach algebras. Proc. Am. Math. Soc.12, 750–757 (1961).Google Scholar
  8. [8]
    Grothendieck, A.: Produits tensoriels topologiques et espaces nucléaires. Mem. Am. Math. Soc. Nr.16 (1955).Google Scholar
  9. [9]
    Michael, E. A.: Locally multiplicatively-convex topological algebras. Mem. Am. Math. Soc. Nr.11 (1952).Google Scholar
  10. [10]
    Rickart, C. E.: General theory of Banach algebras. New York: D. van Nostrand 1960.Google Scholar
  11. [11]
    Schatten, R.: A theory of Cross-Spaces. Ann. Math. Studies26, Princeton 1950.Google Scholar
  12. [12]
    Schwartz, L.: Théorie des distributions. Act. Sci. et Ind. 1245, Paris 1957.Google Scholar
  13. [13]
    Tomiyama, J.: Tensor products of commutative Banach algebras. Tôhoku Math. J.12, 147–154 (1960).Google Scholar
  14. [14]
    Warner, S.: Polynomial completeness in locally multiplicatively-convex algebras. Duke Math. J.23, 1–12 (1956).Google Scholar

Copyright information

© Springer-Verlag 1964

Authors and Affiliations

  • Anastasios Mallios
    • 1
  1. 1.College ParkUSA

Personalised recommendations